# SDR REXA2022120102656

- Difficulty date: November 30, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690332031B
- Condition: Corroded
- Location: Bs 501-517 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22L IS CORRODED BETWEEN FS 501.00 AND 517.00	REMOVED AND REPLACED STRINGER 22L BETWEEN FS477 AND FS517 IAW CRJ900 SRM TASKS 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
